# SDR CA040122004

- Difficulty date: January 8, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 12,476 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 1295140791
- Condition: Cracked
- Location: Pax Door
- Part time: 12,505 hours, 13,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND HANDLING, CREW ATTEMPTED TO OPEN DOOR FROM INSIDE AND THE MAIN HANDLE UPON APPLYING PRESSURE, RELEASED WITHOUT ACTUATING DOOR CAMS. MAINTENANCE FOUND THAT THE MAIN DOOR ACTUATION BRACKETHAD BROKEN INTO TWO PIECES. THE BRACKET WAS REPLACED AND THE AIRCRAFT CONTINUED OPERATIONS.
